Modelling industrial ecosystems and the "problem" of evolution

Baldwin, J.S., Ridgway, K., Winder, B. ORCID: 0000-0002-9118-679X and Murray, R., 2004. Modelling industrial ecosystems and the "problem" of evolution. Progress in Industrial Ecology, 1 (1/2/3), pp. 39-60. ISSN 1476-8917

Full text not available from this repository.
Item Type: Journal article
Publication Title: Progress in Industrial Ecology
Creators: Baldwin, J.S., Ridgway, K., Winder, B. and Murray, R.
Publisher: Inderscience Publishers
Date: 2004
Volume: 1
Number: 1/2/3
ISSN: 1476-8917
Identifiers:
NumberType
10.1504/PIE.2004.004671DOI
Divisions: Schools > School of Social Sciences
Depositing User: Jonathan Gallacher
Date Added: 18 Jan 2018 15:25
Last Modified: 18 Jan 2018 15:26
URI: http://irep.ntu.ac.uk/id/eprint/32479

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year